# SDR AALA2018091439028

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 61,250 hours, 26,661 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, IMMEDIATELY AFTER GEAR RETRACTION,  AN ECAM MESSAGE APPEARED FOR BRAKES AUTOBRAKE FAULT BRAKES RELEASED.  MAINTENANCE ACCOMPLISHED A SATISFACTORY RESET OF BRAKE SYSTEM CONTROL UNIT IAW TSM 24-00-00,  NO FAULTS DISPLAYED.
